Homology, Homotopy and Applications

Volume 8 (2006)

Number 2

Bords homotopiques et modèles de Quillen

Pages: 1 – 28

DOI: http://dx.doi.org/10.4310/HHA.2006.v8.n2.a1

Authors

Thomas Kahl (Centro de Matemática, Universidade do Minho, Campus de Gualtar, Braga, Portugal)

Pascal Lambrechts (Département de Mathématique, Université Catholique de Louvain, Louvain-la-Neuve, Belgium)

Lucile Vandembroucq (Centro de Matemática, Universidade do Minho, Campus de Gualtar, Braga, Portugal)

Abstract

A homotopy boundary of a finite simply connected CW complex $X$ is the boundary of a compact manifold of the homotopy type of $X$. We study the rational homotopy type of the homotopy boundaries of $X$ using Quillen models and we show, in particular, that a large class of homotopy boundaries of $X$ is rationally determined by the rational homotopy type of $X$.

Un bord homotopique d’un CW-complexe fini simplement connexe $X$ est, par définition, le bord d’une variété compacte du type d’homotopie de $X$. Nous étudions le type d’homotopie rationnelle des bords homotopiques de $X$ à l’aide des modèles de Quillen et nous montrons, en particulier, qu’une large classe de bords homotopiques de $X$ est rationnellement déterminée par le type d’homotopie rationnelle de $X$.

Keywords

Quillen models; homotopy boundaries; thickenings

2010 Mathematics Subject Classification

55P62

Full Text (PDF format)